berserkaf

100Mg Of Minocycline?

7 posts in this topic

I have to take 100 mg in the morning and 100 more at night

it just seems like it's too much

I'm 120 lbs ~50 kg

am I taking too much?


Minocyclin 200mg a day since May 18th, 2013
Tazorac cream .05% at night since May 15th, 2013
Acanya in the mornings since May 16th, 2013


Share this post


Link to post
Share on other sites

You are taking 200 mg of minocycline a day when you're 120 pounds? You are going a bit too HAM. By that I mean that you should probably reconsider that immediately. I'm 160 pounds and I was taking 80 mg before I was recently upped to 105.


Be honest with yourself, being a hater demonstrates insecurity.

Chin up, everyone.


Share this post


Link to post
Share on other sites

You are taking 200 mg of minocycline a day when you're 120 pounds? You are going a bit too HAM. By that I mean that you should probably reconsider that immediately. I'm 160 pounds and I was taking 80 mg before I was recently upped to 105.

I looked it up and apparently the dosage of minocycline doesn't make a difference?

I'll call my derm and ask later


Minocyclin 200mg a day since May 18th, 2013
Tazorac cream .05% at night since May 15th, 2013
Acanya in the mornings since May 16th, 2013


Share this post


Link to post
Share on other sites

Get off the antibiotics before its too late :/ ive been on the same dosage as you for nearly a month now and there has been minimal improvment...i think im just killing my insides and now im afraid to stop for fear my face will explode worse than ever. The possibility of clear skin is so addicting we dont realize how badly were damaging our insides with antibiotics :(

Acne is hormonal. Antibiotics kill bacteria which causes inflammation and redness but does nothing to target the actual cause of the breakouts, which is why most everyone will tell u the same thing, avoid antibiotics as much as possible, they have a tendency to make matters worse in the long run :)

Share this post


Link to post
Share on other sites

Get off the antibiotics before its too late :/ ive been on the same dosage as you for nearly a month now and there has been minimal improvment...i think im just killing my insides and now im afraid to stop for fear my face will explode worse than ever. The possibility of clear skin is so addicting we dont realize how badly were damaging our insides with antibiotics sad.png

Acne is hormonal. Antibiotics kill bacteria which causes inflammation and redness but does nothing to target the actual cause of the breakouts, which is why most everyone will tell u the same thing, avoid antibiotics as much as possible, they have a tendency to make matters worse in the long run smile.png

Actually, it's helping, I'm not breaking out as much as I used to.

My acne isn't hormonal, either. I didn't ask for advice; I asked if I was taking too much.


Minocyclin 200mg a day since May 18th, 2013
Tazorac cream .05% at night since May 15th, 2013
Acanya in the mornings since May 16th, 2013


Share this post


Link to post
Share on other sites

I'm on minocycline too, I take 100mg too but only once a day. I really don't know if your dose is a lot but I once took antibiotics before for an infection in my finger and I took 200mg twice a day. Not all antibiotics are the same but....hey if it's clearing your skin! Just ask your derm anyways


Dan's cleanser

Tea tree oil

Accutane (Claravis) 30mg


Share this post


Link to post
Share on other sites

I was on minocycline about 2 year's ago. I started in December and saw the first major improvements in March, with my skin being almost flawless by the time May came. I live in a heavily polluted city so I think my acne is largely due to that. I ended up continuing my treatment with minocycline for a total of 1.5 years before being ordered off it by my doctor. However thorughout the entire time I had NO sideeffects at all and still have not noticed anything. However, my dose was also significantly less (20mg twice daily at 55-60kg) for severe acne at the time. Since stopping I have slowly relapsed and am taking accutane, but due to the severe sideeffects I'm thinking about aborting the treatment at the moment. Just hang in there!

Edited by ibs

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now